Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 579-584    DOI: 10.1007/s10114-016-4736-8
Articles Current Issue| Next Issue| Archive| Adv Search |
Judicious Bisection of Hypergraphs
Yu Cong1, TANG Xin XU1, Guang Hui WANG2
1 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China;
2 School of Mathematics, Shandong University, Ji'nan 250100, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7